# SDR UALA2010072602684

- Difficulty date: July 26, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 30,976 hours, 12,327 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHT FAILS CHECK AT PTP.  GIVES MSG 'EPSU BATTERY EMERG R'.  REPLACED EPSU BATTERY AT RIGHT OVERWING POSITION.  EMERGENCY LIGHT TEST PASSED.
